# SDR A6WA200940739

- Difficulty date: October 23, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 18,990 hours, 17,382 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fitting
- Condition: Cracked
- Location: Fairing Vent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TAILPIPE FAIRING VENT FITTING ASSY CRACKED.  LT TAIL PIPE FAIRING VENT FITTING ASSY REPLACED IAW SRM 51-42-06.  (K)
